American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16D20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Gangyong Lee, S. Tariq Rizvi and Cosmin S. Roman. Transfer of Certain Properties from Modules to their Endomorphism Rings. Contemporary Mathematics 609 (2014) 197-222.
Book volume table of contents   
View Article: PDF

[2] Amiram Braun. On bimodules over Noetherian PI rings. Proc. Amer. Math. Soc. 138 (2010) 847-852. MR 2566550.
Abstract, references, and article information   
View Article: PDF

[3] Jorge A. Guccione and Juan J. Guccione. Hochschild cohomology of Frobenius algebras. Proc. Amer. Math. Soc. 132 (2004) 1241-1250. MR 2053327.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Yuming Liu. On stable equivalences of Morita type for finite dimensional algebras. Proc. Amer. Math. Soc. 131 (2003) 2657-2662. MR 1974320.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] V. P. Camillo and K. R. Fuller. On reflexivity of direct sums. Proc. Amer. Math. Soc. 128 (2000) 2855-2862. MR 1664341.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jun-ichi Miyachi. Injective resolutions of Noetherian rings and cogenerators. Proc. Amer. Math. Soc. 128 (2000) 2233-2242. MR 1662273.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Robert M. Guralnick and Susan Montgomery. On invertible bimodules and automorphisms of noncommutative rings . Trans. Amer. Math. Soc. 341 (1994) 917-937. MR 1150014.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Robert B. Warfield. Noetherian ring extensions with trace conditions . Trans. Amer. Math. Soc. 331 (1992) 449-463. MR 1080737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] J. A. de la Peña and D. Simson. Prinjective modules, reflection functors, quadratic forms, and Auslander-Reiten sequences . Trans. Amer. Math. Soc. 329 (1992) 733-753. MR 1025753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] S. O. Smalø. Functorial finite subcategories over triangular matrix rings . Proc. Amer. Math. Soc. 111 (1991) 651-656. MR 1028295.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Robert B. Warfield. Bond invariance of $G$-rings and localization . Proc. Amer. Math. Soc. 111 (1991) 13-18. MR 1027102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1